Thread: First time user - Problem??
06-11-2004, 12:01 PM #1
First time user - Problem??
Tell me what you guys think. I am only on day 12 of a 0.6i.u. per day doseage of Genotropin and I am experiencing what seems to be increased pressure in the back of my head. It also feels like I am a little light headed. Has anyone ever experienced anything of this nature. Do you think it is the GH or maybe just the common cold???? Thanks for any input.
06-11-2004, 03:32 PM #2Originally Posted by Bulkrate
It's likely not the GH....just a coincidence caused by something else.
06-11-2004, 04:16 PM #3Originally Posted by Bulkrate
You are also taking 0.6mg which is about 2iu's
06-11-2004, 04:32 PM #4Originally Posted by letmein
06-12-2004, 08:16 AM #5
Thanks for the input guys. I am feeling better today but I did decide to take the day off from the GH just incase. Also, can GH increase someones hemoglobin value?
My original plan, since this is my first time using GH, was to start with a low dosage of 2iu's per day for 30 days and then increase to 4iu's per day for a few months. Do you think this was a bad plan?
06-12-2004, 12:11 PM #6Originally Posted by Bulkrate
Yes, GH can increase hemoglobin, but it wouldn't be a very significant change, if noticeable at all. It has more of an effect on certain cells of the immune system.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)